MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808015450
Medical Device Problem Codes Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that deflation and removal issues occurred resulting in additional intervention.The 70 - 80% stenosed target lesion was located in the mildly tortuous, non-calcified right coronary artery.Follow deployment of a non-boston scientific stent, it was noted that the stent did not fully adhere to the vessel wall, necessitating re-expansion and fine-tuning.A 4.50 mm x 15 mm quantum? maverick? balloon catheter was introduced but could not be withdrawn.A large syringe and new pressure pump were used to deflate and withdraw the balloon.A transient occurrence of cardiac ischemia was also reported.After withdrawal, the balloon still could not be fully deflated outside the body.The procedure was completed using a non-bsc post-dilatation balloon and the patient was stable.
 
Additional Manufacturer Narrative
E1 initial reporter address: (b)(6).E1 initial reporter phone: (b)(6).

Brand Name
QUANTUM? MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23609420
Report Number2124215-2025-83214
Device Sequence Number9978879
Product Code LOX
UDI-Device Identifier08714729392835
UDI-Public(01)08714729392835(17)280111(10)35605583
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808015450
Device Catalogue NumberH7493808015450
Device Lot Number0035605583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/20/2025
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale
Patient Weight68 KG